Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continuity of multidimensional Brownian local times

Author: Shey Shiung Sheu
Journal: Proc. Amer. Math. Soc. 114 (1992), 821-829
MSC: Primary 60J55; Secondary 60J65
MathSciNet review: 1091187
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The local time of a multidimensional semimartingle at a hypersurface will be defined via Tanaka's formula. One can define a certain distance between hypersurfaces so that the continuity properties of local time can be discussed when the underlying process is Brownian motion.

References [Enhancements On Off] (What's this?)

  • [1] R. F. Bass, Occupation times of 𝑑-dimensional semimartingales, Seminar on stochastic processes, 1982 (Evanston, Ill., 1982) Progr. Probab. Statist., vol. 5, Birkhäuser Boston, Boston, MA, 1983, pp. 51–96. MR 733665
  • [2] Richard Bass, Joint continuity and representations of additive functionals of 𝑑-dimensional Brownian motion, Stochastic Process. Appl. 17 (1984), no. 2, 211–227. MR 751203,
  • [3] E. Csáki, M. Csörgő, A. Földes, and P. Révész, How big are the increments of the local time of a Wiener process?, Ann. Probab. 11 (1983), no. 3, 593–608. MR 704546
  • [4] David Freedman, Brownian motion and diffusion, Holden-Day, San Francisco, Calif.-Cambridge-Amsterdam, 1971. MR 0297016
  • [5] Nobuyuki Ikeda and Shinzo Watanabe, Stochastic differential equations and diffusion processes, 2nd ed., North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo, 1989. MR 1011252
  • [6] K. Itô and H. P. McKean, Diffusion processes and their sample paths, Springer-Verlag, Berlin, 1965.
  • [7] Frank B. Knight, Essentials of Brownian motion and diffusion, Mathematical Surveys, vol. 18, American Mathematical Society, Providence, R.I., 1981. MR 613983
  • [8] H. P. McKean Jr., A Hölder condition for Brownian local time, J. Math. Kyoto Univ. 1 (1961/1962), 195–201. MR 0146902,
  • [9] P. A. Meyer, Un cours sur les intégrales stochastiques, Séminaire de Probabilités, X (Seconde partie: Théorie des intégrales stochastiques, Univ. Strasbourg, Strasbourg, année universitaire 1974/1975), Springer, Berlin, 1976, pp. 245–400. Lecture Notes in Math., Vol. 511 (French). MR 0501332
  • [10] Daniel Ray, Sojourn times of diffusion processes, Illinois J. Math. 7 (1963), 615–630. MR 0156383
  • [11] Shey Shiung Sheu, A simple proof of Chevet’s theorem, Bull. Inst. Math. Acad. Sinica 8 (1980), no. 1, 65–72. MR 562728
  • [12] M. Yor, Sur la transformée de Hilbert des temps locaux browniens, et une extension de la formule d’Itô, Seminar on Probability, XVI, Lecture Notes in Math., vol. 920, Springer, Berlin-New York, 1982, pp. 238–247 (French). MR 658687

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J55, 60J65

Retrieve articles in all journals with MSC: 60J55, 60J65

Additional Information

Keywords: Brownian motion, local time, Tanaka's formula, modulus of continuity
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society